# SDR 03FDEA01636

- Difficulty date: September 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 861555
- Part serial: MX333570
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

HYD AUXILIARY PUMP NR 2 ELECTRICAL CONNECTOR FOUND ELECTRICALLY SHORTED AND ARCING DAMAGED.  AUX ELEC PUMP REMOVED AND REPLACED AS PER AMM 29-21-01.  ELECTRICAL:  REMOVED AND REPLACED B1-624 RCCB AS PER STANDARD WIRING PRACTICE.  REMOVED AND REPLACED NR 2 HYD PUMP ELECT CONNECTOR AS PER STANDARD WIRING PRACTICE.  NR 2 PUMP ELECT WIRING INSULATION CHECKED, FOUND SATISFACTORY.  PUMP OPS CHECK CARRIED OUT AS PER MM 29-21-01-5, FOUND SATISFACTORY.
